Posted 11 February 2008 - 01:04 PM
I am new to this site and I can't stop reading. I have been on antidepressants for 2 years and 3 months. The same as my sobriety!! I have had it with them. I have lost all emotions, I feel numb most of the time, tired, and out of touch. I have had enough. This past year I decreased from wellbutrin 300mg. I now take none (yeah). And I was on 120mg of Cymbalta, but now I am on 30mg for the past three months. I am ready for the final plunge! I am scared, I know what withdrawal feels like and I really am afraid. However, I need this. Life is so much better when you can actually feel emotions. I also feel out of sync physically and that is not good. Today is my first day without taking the 30mg. I am going to try the every other day method and them increase to 3 days etc. My doctor said this is pointless to just go cold turkey, but I am not convinced. I already feel the pressure building in my head. I have Zanax if needed. I let you know tomorrow! Good luck everyone.
Posted 11 February 2008 - 07:07 PM
Posted 12 February 2008 - 07:10 PM
Now I just have to get off lamictal. I'm on 200mg. I didn't take it at the usual time today and was dizzy within 2 hours.
Posted 12 February 2008 - 08:10 PM
Debs~Congratulations on over two years of sobriety. That is terrific. I hit five years on January 1, 2008. Going off Cymbalta has really put a huge strain on my desire to drink, or other things. I broke down and bought a pack of cigarettes. I hate that I picked up anything though.
It has been 39 days at 0mgs of Cymbalta for me. It has and continues to be a bloody nightmare.
I just wanted to comment on the tapering plan you have. From everything I have read and what others have posted, I worry about you choosing the skipping days route. There are some really good suggestions on weaning off Cymbalta on http://www.whatwinne... ... -symptoms/post board. Some people even broke the capsules to wean. The reason I am worried is, because of how Cymbalta works, and the how severe effects the withdrawals can be. It is just my opinion, but I think you would be doing yourself justice to read what others have written about the every other day, into every third day approach. I am just worried that the rebound repercussions will be very intense. I weaned off from 120, 90, 60, to 30mgs and stopped. I has and is still brutal, for me. I wish you luck and keep up the great work on your sobriety.
Posted 13 February 2008 - 10:00 AM
Posted 13 February 2008 - 10:22 AM
Keep posting. I will look for you.
I agreed with my husband, about a month ago, to quit smoking after this bloody nightmare is over. I just did not realize how long the symptoms would stick around.
It is truly unbelievable.
Posted 13 February 2008 - 07:06 PM
Posted 19 February 2008 - 09:19 AM
After trying the "every other day" method this past fall, I can tell you what it did to me. Every other day I started the withdrawal process. For two weeks. So I went back on and stopped on January 13. Which gives me now 37 days without Cymbalta. Not easy, but I don't feel the need to jump back on the Cymbalta wagon again.
The first couple of weeks, I would take two Omega 3 fatty acids at the same time of day I would take the cymbalta. Trying to give myself the feeling that I took something, so I should feel better. Exercise helps. I go out to pilates classes two nights a week, this helps. My husband and I are working on house projects.
All of my close friends keep telling me what a wonderful, nice, kind person I am. But I feel utterly alone. Two days ago I feel like I hit the absolute bottom, but can still see the top. So, if you can see a top, there is a way out.
I hope you are feeling strong and healthy today.
Posted 26 February 2008 - 07:51 PM
Thanks so much for your note. I have stopped the every other day method and am back taking my 30mg everyday. I can not believe what a horrible experience this is. I was losing my mind. When I am feeling brave again, I am going to ask the doctor for 20mg. I'll take that for a month and then start cutting it in half. This is horrible. I am so scared to try again. I cannot risk the depression and physical effects of withdrawal. I will keep on looking at the bright side. I will one day be cymbalta free. I will have to be patient and go slow.
I hope you are feeling better, hang in there. That's a huge amount of time to be off it.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users